Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Does duolin and bedecoet inhalers for breathing problem cause acid reflex and irritable bowel syndrome?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 554 Questions
Hello doctor, my mother who is 78 years developed breathing problem 6 months back , she was put on duolin and bedecoet inhalers. The bedecort gives her gastric distentions and more breathing problems, her PFT and ECG and ECHO show normal results. Does not seem to have asthma either but breathing discomforts continue. Is it the inhaler side effects or something like acid reflux, as she has irritable bowl syndrome. Cant understand her problems at all please advice. she takes olmarsen H for BP.
Posted Mon, 13 Jan 2014 in Lung and Chest disorders
Answered by Dr. Satyadeo Choubey 32 minutes later
Brief Answer: Repeat PFT and try Budamate 400 with spacer Detailed Answer: Hi XXXXXXX , Thanks for your query. Considering normal ECG and ECHO result, cardiac causes are almost ruled out. Now the PFT result. Since asthma can have a variable symptom, and if done after taking duolin with in 6 hrs may have normal result. Since she has breathing discomfort, please ensure whether she wheezes at night, has some sort of allergies amd has symptoms of excessive sneezing rhinorrhoea etc. IS she anemic.... You may repeat the PFT test without taking any innhaler for 24 hr with reversibility testing for accurate result... If it is asthma, it is not controlled, in her case because she is symptomatic even on duolin and budecort. You may try long acting drugs like budamate 400 and give it with spacer device, so that there is lesser deposition in pharynx and lesser side effects.. Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor